# SDR RAIA951228

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 887
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 5EN16N95
- Condition: Dirty
- Location: Nlg
- Part time: 14,447 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COU - FLT 7042 - LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE CLEANED AND LUBED NOSE GEAR SQUAT SWITCH.  GEAR SWINGS REVEALED NORMAL OPERATION.  (X)
